# SDR IXKA9700060

- Difficulty date: August 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8880Z
- Make and model: Boeing 727225
- Aircraft serial: 21453
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 1104385
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHT INOP AT AFT AIRSTAIRS AREA.  REMOVED AND REPLACED BATTERY/CARTRIDGE IAW MM 33-50-71.  (M)
